JournalsrmiVol. 37, No. 3pp. 1083–1114

The Jenkins–Serrin problem for translating horizontal graphs in M×RM \times \mathbb R

  • Eddygledson S. Gama

    Universidade Federal do Ceará, Fortaleza, Brazil
  • Esko Heinonen

    Universidad de Granada, Spain
  • Jorge H. de Lira

    Universidade Federal do Ceará, Fortaleza, Brazil
  • Francisco Martín

    Universidad de Granada, Spain
The Jenkins–Serrin problem for translating horizontal graphs in $M \times \mathbb R$ cover
Download PDF

A subscription is required to access this article.

Abstract

We prove the existence of horizontal Jenkins–Serrin graphs that are translating solitons of the mean curvature flow in Riemannian product manifolds M×RM \times \mathbb R. Moreover, we give examples of these graphs in the cases of R3\mathbb R^3 and H2×R\mathbb H^2 \times \mathbb R.

Cite this article

Eddygledson S. Gama, Esko Heinonen, Jorge H. de Lira, Francisco Martín, The Jenkins–Serrin problem for translating horizontal graphs in M×RM \times \mathbb R. Rev. Mat. Iberoam. 37 (2021), no. 3, pp. 1083–1114

DOI 10.4171/RMI/1221